# SDR SWIA201025418

- Difficulty date: December 29, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 26,558 hours, 36,792 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FROM DISPLAY.  (FLT 6765)  INSTALLED SERVICEABLE DISPLAY.
